# SDR SWAA2015021236560

- Difficulty date: October 6, 2014
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,480 hours, 60,484 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 6545320
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG PYLON FRONT SPAR ANGLE BRACKET CRACKED INSIDE ACCESS PANEL 58710R UNDER THE ENG FUEL LINE.  R & R BRACKET IAW SRM & DWG.
